... help tape down. Can i cut this patch in half??
Have you tried Kinesiology (KT) Tape? This is what you've seen Olympians wear all over their bodies during beach volleyball, for example.
When I had physical therapy, I bought rolls of it from a running store, and my physical therapist taught me how to wrap it around my knee and ankle so my muscles & ligaments would work properly. The point is that my bandage would be on there for five days to a week before that I just would start to peel, and when I would take it off, my skin would never have a rash or be waterlogged with sweat (in other words, it let my skin breathe). So, that might be one option to try, plus you can get the coolest looking designs. One roll of tape can be fairly expensive, but if you really need it to do it's job, the fact that one roll goes a LONG way and (if it's) doing it's job, then it's priceless!
I've seen people talking on the Internet about cutting the patch in half, so that might be a possibility for you, I would just check with the manufacturer or your doctor instead of relying on different comments on boards (not pointing out this one specifically) because who's to say that one persons heart can take the additional NSAID of adding an additional patch, or if additional NSAID is released if it's cut in half.
Best of luck to you!
I used something called Tegaderm when I used the patch. It covered it well and kept it in place the 3 days. I would recommend rotating your site with each new patch to minimize the patch (and/or whatever you use to help hold in place) causing a rash or blisters or redness. I got bad blisters ultimately and had to go to something else. I also have a med I take for another condition that causes me to sweat really bad, so I also had erratic absorption of the med from the fentanyl patch. Worked great day 1-2 and by day 3 it was like I had nothing. But that problem is rare.
Just be careful being in all this heat with summer weather etc as that will increase your absorption rate. and minimize hot showers or baths for the same reason. Keep you safe and your patch will last the 3 days needed!
Last, try different brands. I found the Mylan brand stuck best for my skin and conditions. You may find another works for you. Just ask your doc to write a preferred brand or ask your pharmacist on your next refill.
Hope that helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 2 answers
Posted 20 Oct 2012 • 1 answer
Posted 1 Jan 2013 • 1 answer
Posted 4 May 2015 • 1 answer
Flector Patch - Can I cut patch and put in 2 places? I have hip bursitis but also pain in lower back
Posted 30 Aug 2016 • 0 answers